Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH||EJ6788 / 2||LA / OT|
Administered by: Other Purchased by: ??
Symptoms: Cardio-respiratory arrest, Chest pain, Death, Dizziness, Echocardiogram, Electrocardiogram, Heart rate, Hypertension, Oxygen saturation, Vomiting, Musculoskeletal stiffness, Cardiac stress test, Blood pressure measurement
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Hospitalized? Yes, days:
Write-up: stiffens; Death unexplained; vomited; cardio-respiratory arrest; Chest pain; Hypertension worsened; felt leaving; This is a spontaneous report from a contactable physician. This is a report received from the Agency Regulatory Agency-WEB. Regulatory authority or other manufacturer number FR-AFSSAPS-MA20210660. A 54-year-old male patient received the 2nd dose of bnt162b2 (COMIRNATY, lot # EJ6788) intramuscular at single dose at left deltoid on 19Feb2021 for COVID-19 immunisation. Medical history included hypertension treated with perindopril and amlodipine, active smoking 20 packets. Covid-19 history was not specified. Concomitant medication included perindopril (manufacturer unknown) 2.5 mg from Sep2020 and increased to 5 mg in Nov2020 for arterial hypertension, amlodipine (manufacturer unknown) 10 mg from 07Jan2021 arterial hypertension. The patient experienced chest pain, hypertension worsened, felt leaving, stiffens, vomited and cardio-respiratory arrest on 24Feb2021, death unexplained on 25Feb2021. Clinical course as follows: On 24Feb2021 at 9 p.m. he experienced all for mid-sternal chest pain. At 9:05 p.m, medical team noted BP at 185/105, saturation at 99% and pulse at 80 bpm. At 9:10 p.m. the patient was lying down and an ECG was performed (unknown result). At 9:20 p.m. he was administered an ISOCARD spray which immediately relieves the patient. Three minutes later he presented a TA of 165/88. Six minutes later he presented a BP of 150/80. At 9.45 p.m.: the patient felt leaving, stiffens, vomited on the side then cardio-respiratory arrest. Cardiac massage was started immediately, oxygen in BAVU 15 L. After two failed VVP (peripheral venous route) placement, a right tibial bone catheter was placed. At 10 p.m.: the patient was intubated, he received adrenaline 1 mg/ml at 10:04 p.m., 10:07 p.m., 10:10 p.m., 10:17 p.m., 2:20 p.m., 10:25 p.m., 10:30 p.m., 10:36 p.m., 10:39 p.m., 10:45 p.m. and also received 11 shocks by automatic defibrillator. At 10:42 p.m.: arrival of the resuscitation team (thrombolysis, fibrillation, CEE and administration of Cordarone). At 11:48 p.m.: Departure of the patient with the resuscitation team to the hospital center. On 25Feb2021 at 12:20 am: Death on the coronary angiography table. Awaiting further ECG and coronary angiography information. It was not reported if an autopsy was performed. No follow-up attempts possible. No further information expected.; Reported Cause(s) of Death: chest pain; hypertension worsened; felt leaving; stiffens; vomited; cardio-respiratory arrest; death unexplained
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166